Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Linear convergence in the shifted $ QR$ algorithm


Authors: Steve Batterson and David Day
Journal: Math. Comp. 59 (1992), 141-151
MSC: Primary 65F15
DOI: https://doi.org/10.1090/S0025-5718-1992-1134713-7
MathSciNet review: 1134713
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Global and asymptotic convergence properties for the QR algorithm with Francis double shift are established for certain orthogonal similarity classes of $ 4 \times 4$ real matrices. It is shown that in each of the classes every unreduced Hessenberg matrix will decouple and that the rate of decoupling is almost always linear. The effect of the EISPACK exceptional shift strategy is shown to be negligible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F15

Retrieve articles in all journals with MSC: 65F15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1992-1134713-7
Article copyright: © Copyright 1992 American Mathematical Society